Let F and G be linear recurrences over a number field K, and let R be a finitely generated subring of K. Furthermore, let N be the set of positive integers n such that G(n) = 0 and F(n)/G(n) ∈ R. Under mild hypothesis, Corvaja and Zannier proved that N has zero asymptotic density. We prove that #(N ∩ [1, x]) x · (log log x/ log x)h for all x ≥ 3, where h is a positive integer that can be computed in terms of F and G. Assuming the Hardy–Littlewood k-tuple conjecture, our result is optimal except for the term log log x

Distribution of integral values for the ratio of two linear recurrences / Sanna, Carlo. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - STAMPA. - 180:(2017), pp. 195-207. [10.1016/j.jnt.2017.04.015]

Distribution of integral values for the ratio of two linear recurrences

Sanna, Carlo
2017

Abstract

Let F and G be linear recurrences over a number field K, and let R be a finitely generated subring of K. Furthermore, let N be the set of positive integers n such that G(n) = 0 and F(n)/G(n) ∈ R. Under mild hypothesis, Corvaja and Zannier proved that N has zero asymptotic density. We prove that #(N ∩ [1, x]) x · (log log x/ log x)h for all x ≥ 3, where h is a positive integer that can be computed in terms of F and G. Assuming the Hardy–Littlewood k-tuple conjecture, our result is optimal except for the term log log x
File in questo prodotto:
File Dimensione Formato  
temp.pdf

accesso aperto

Descrizione: Articoli principale
Tipologia: 1. Preprint / submitted version [pre- review]
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 297.84 kB
Formato Adobe PDF
297.84 kB Adobe PDF Visualizza/Apri
Journal of Number Theory.pdf

non disponibili

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 331.8 kB
Formato Adobe PDF
331.8 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2722597